# SDR 39NR 2014011579

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 111A111
- Condition: Cracked
- Location: Bs 663
- Part time: 24,625 hours, 24,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF VERTICAL PRESSURE WEB AT BS 663, FOUND .5 LONG CRACK AT RBL 42, WL 194.  REPAIRED VERTICAL PRESSURE WEB AT BS 663 IAW SRM 57-10-10, REPAIRED 3 ALTERNATE 1.
